# SDR USAA2013072300016

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 47,301 hours, 19,491 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

DURING SINGLE ENGINE TAXI, CREW REPORTED A STRONG AND IDENTIFED ODOR IN FLIGHT DECK AND IN CABIN - DIRTY SOCK ODOR.  TRIED TURNING OFF APU BLEED WITH NO CHANGE.  RETURNED TO GATE FOR MX.  MX ACCOMPLISHED 26L00021001 AND FOUND APU TO BE SOURCE. R & R TURBINE VENT O-RING IAW MM 49-91-53 AND COMPLIED WITH APU WASH IAW 49-00-00-100-A.  NO LEAKS FOUND. COMPLIED WITH JOB CARDS 26L00021002 AND 26L00021004.  ACFT OK FOR SERVICE.
